# SDR AT0000468

- Difficulty date: October 6, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT BEAM AT BS 1012 RBL 24 TO LBL 24 WAS CORRODED.  MECHANICALLY REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REMOVED LEFT AND RIGHT BEAM AND LOWER DOOR JAMB.   FABRICATED AND INSTALLED NEW JAMB, PANELS AND ANGLES IAW DC9 SRM 51-30-2, 53-01 FIGURE 1, 51-10-4, 51-10-3.
